# SDR 20001114SH020

- Difficulty date: July 14, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N628AJ
- Make and model: Airbus A320-214
- Aircraft serial: 628
- Engine: Cfmint CFM565B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 3380011140
- Part serial: BA799027E
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: O

## Discrepancy

KIN/FLL - FLT JM 087 - ON ARRIVAL, CREW REPORTED SUSPECT OF BIRD STRIKE TO THE NR 2 ENGINE.  ENGINE INSPECTED AND CONFIRMED THE NR 2 ENGINE HAD SUSTAINED FOREIGN OBJECT DAMAGE (FOD) DUE TO A BIRD STRIKE.  INSPECTION IAW MM 72-00-00-200-006 WHERE THE NR 1 FAN BLADE OF THE FIRST STAGE FAN ASSY WAS FOUND DAMAGED BEYOND LIMITS.  NR 1 AND NR 19 FAN BLADES WERE REPLACED, AND A BORESCOPE INSPECTION FOUND NO FURTHER DAMAGE.  AN ENGINE RUN WAS ALSO CARRIED OUT.  AIRCRAFT RETURNED TO SERVICE AFTERWARDS.  (X)
